# SDR USAA951120

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654587512
- Condition: Corrosion
- Location: Fwd Service Door
- Part time: 27,759 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 2.1 INCH BY 24 INCH CORRODED AREAS, FORWARD SERVICE DOOR Z-ANGLE.  CLEANED AND TREATED Z-ANGLE.  REPLACED ASSOCIATED STRAP ANGLE.  REPAIRED PER SRM 51-10-2, SRM 53-10-51, BOEING DRAWING 65-45875.  LEVEL 1 CORROSION, CORROSION TASK NR C53-107-02.  (M)
